Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 85, NWS Springfield, MO

June 6, 2008Phelps County, Pulaski County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 6, 2008, 5:30 PM CDT for Phelps County, Pulaski County, Missouri. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 5:30 PM CDT (22:30 UTC)
Expired
Jun 7, 2008, 12:00 AM CDT
In force
7 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 563 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
563 m²/s²
0-3 km storm-relative helicity
601 m²/s²
Significant tornado parameter
5.5
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 062233
FFWSGF
MOC161-169-070500-
/O.NEW.KSGF.FF.W.0085.080606T2230Z-080607T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT SATURDAY.

* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  FORT LEONARD WOOD...ROLLA...WAYNESVILLE...CROCKER...DIXON...
  DOOLITTLE...NEWBURG...RICHLAND...ST. JAMES AND ST. ROBERT.

NUMEROUS THUNDERSTORMS WITH TORRENTIAL RAINFALL HAVE AFFECTED THE 
WARNED AREA OVER THE PAST SEVERAL HOURS. SIGNIFICANT RUNOFF WILL 
CONTINUE IN THE WAKE OF THESE THUNDERSTORMS...CAUSING FLASH FLOODING 
TO CONTINUE THROUGH THE EVENING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3779 9181 3760 9182 3761 9225 3766 9226
      3771 9241 3802 9240 3801 9197 3804 9195
      3804 9193 3806 9191 3805 9164 3816 9164
      3816 9154 3816 9153 3779 9153

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 2:26 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 6, 2:26 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT FRI JUN 6 2008

.DISCUSSION...

FORECAST CHALLENGES CONCERN SEVERE WEATHER POTENTIAL THIS
AFTERNOON...THEN PRECIP CHANCES ONCE AGAIN SUNDAY NIGHT INTO THE
REMAINDER OF THE WEEK.

CURRENTLY...RADAR LIGHTING UP ON SCATTERED SHOWERS AND
THUNDERSTORMS EARLY THIS AFTERNOON ACROSS MUCH OF CENTRAL AND
SOUTHERN MISSOURI. STRONGEST THUNDERSTORMS DEVELOPING OVER EAST
CENTRAL MISSOURI AND HAVE SEEN SOME ROTATION IN THESE STORMS.
0-1KM STORM HELICITIES OF 300-400 M2/S2 FROM SPC SREF PRODUCTS
AND EHI VALUES OF 4-5 IN THIS AREA CAPABLE OF SUPPORTING TORNADIC
THUNDERSTORMS. SREF FORECAST MODELS FOR THIS AFTERNOON SHOWING
THUNDERSTORM AND SEVERE WEATHER POTENTIAL SHOULD CONTINUE ACROSS
EAST CENTRAL AND SOUTHEASTERN MISSOURI THIS AFTERNOON WITH MUCAPES
1500/2000 J/KG. AREAS ALONG AND SOUTH OF INTERSTATE 44 LOOK TO BE
UNDER THE GUN THIS AFTERNOON FOR FURTHER SEVERE THUNDERSTORM
DEVELOPMENT. AREA PROFILERS SHOWING A VERY STRONG LOW LEVEL JET
EVIDENT ACROSS THIS AREA WITH A 50KT 850MB JET AND GOOD DIFLUENT
FLOW AT 300/250MBS AS A 60-70KT JET FINGER IS CROSSING THROUGH
THIS AREA. FURTHER WEST ACROSS EASTERN KANSAS...PROFILER WINDS
CONTINUE TO SHOW A WESTERLY TO NORTHWESTERLY FLOW WHICH IS
ADVECTING MID 50 DEWPOINTS INTO EASTERLY KANSAS. SO...THREAT AREA
TODAY SHOULD BE FOR OUR MISSOURI COUNTIES SOUTH OF INTERSTATE 44
THIS AFTERNOON.

WRF MODEL CONTINUES TO SHOW FAIRLY GOOD ISENTROPIC UPGLIDE ACROSS
OUR EASTERN ZONES THROUGH THE EARLY EVENING TONIGHT AND HAVE
BUMPED UP POPS FOR THIS AREA THIS EVENING AS STORMS CONTINUE TO
DEVELOP AS A 40-45KT LOW LEVEL JET CUTS THROUGH THE AREA. PROBABLY
WILL SEE CONVECTION CONTINUING ACROSS OUR EASTERN ZONES AT LEAST
THROUGH MIDNIGHT. WRF SOUNDINGS ALSO SHOWING PWATS OF 1.75 INCHES
ACROSS OUR EASTERN ZONES...SO FLASH FLOODING WILL CONTINUE TO BE A
THREAT.

BY SATURDAY..UPPER HEIGHTS BUILD ROUGHLY 30-50 DMS ACROSS SOUTHERN
MISSOURI EFFECTIVELY PUSHING CONVECTION NORTH OF THE CWA. FOR THE
MOST PART...CWA SHOULD BE DRY WITH HOT TEMPERATURES AND MUGGY
CONDITIONS. SHOULD STAY DRY THROUGH THE DAY AND INTO SUNDAY AS
HOT/HUMID CONDITIONS CONTINUE.

BY SUNDAY NIGHT...NEXT UPPER LOW SITUATED ACROSS NORTH DAKOTA WITH A
TRAILING COLD FRONT ACROSS EASTERN MINNESOTA...IOWA...BACK INTO
NORTHERN MISSOURI. MODELS INDICATING A CONVECTIVE COMPLEX
DEVELOPING ACROSS EASTERN KANSAS. CORFIDI VECTORS FROM THE GFS/WRF
SHOWS THAT THIS COMPLEX SHOULD TRACK INTO EXTREME SOUTHEAST KANSAS
AND WESTERN MISSOURI LATE IN THE EVENING SUNDAY INTO MONDAY
MORNING. HAVE THEREFORE INCREASED POPS EVEN MORE FROM THIS MORNINGS
FORECAST FOR OUR WESTERN ZONES.

THE WEEK IS GOING TO BE CHARACTERIZED BY UNSETTLED CONDITIONS
THROUGHOUT THE WEEK AS WESTERLY FLOW CONTINUES AND WE SEE SOME
DISTURBANCES MOVING THROUGH THE WESTERLY FLOW. THURSDAY LOOKS TO
BE OUR NEXT SIGNIFICANT RAINFALL PRODUCER AS ECMWF SHOWS ANOTHER
UPPER LOW MOVING ACROSS THE UPPER PLAINS...DRAGGING A COLD FRONT
INTO NORTHERN KANSAS.

GCC

&&

.AVIATION...

FOR THE 18Z TAFS...NARROW LINES OF SHOWERS AND THUNDERSTORMS ARE
OBSERVED ACROSS SOUTHWEST MISSOURI...WITH LITTLE EASTWARD MOVEMENT
OF THE LINES SEEN THE PAST FEW HOURS. ONE JUST TO THE EAST OF THE
SPRINGFIELD TERMINAL...ANOTHER MAYBE 10 MILES EAST OF THE JOPLIN
TERMINAL AND A THIRD SITUATED IN BETWEEN THE OTHER TWO NEAR MOUNT
VERNON. CELLS IN THE LINES ARE MOVING RAPIDLY NORTHEAST ALONG THE
LINES. EVENTUALLY DO BELIEVE THE MIDDLE LINE MAY GET SOME
THUNDERSTORM ACTIVITY INTO THE SPRINGFIELD TERMINAL LATER THIS
AFTERNOON AND HAVE FORECAST TEMPO MVFR CONDITIONS WITH THUNDERSTORMS
AT THE SGF AERODROME.

WILL BRING WIND SHEAR BACK INTO BOTH TERMINALS THIS EVENING AS
ANOTHER AREA OF LOW PRESSURE DEEPENS OVER NORTHEAST COLORADO.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 6, 3:26 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT FRI JUN 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
326 PM CDT FRI JUN 6 2008

...SCATTERED SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND EAST OF A LINE FROM JOPLIN...TO HERMITAGE...TO ELDON.
THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...TORRENTIAL RAINFALL...AND ISOLATED
TORNADOES. THE SEVERE WEATHER THREAT WILL GRADUALLY SHIFT TO THE
SOUTHEAST AS THE AFTERNOON PROGRESSES...AND THE OVERALL THREAT
WILL BEGIN TO DECREASE AFTER SUNSET.

FLASH FLOODING WILL BE POSSIBLE WITH THIS THUNDERSTORM ACTIVITY AS
THE INDIVIDUAL CELLS HAVE SHOWN A TREND OF REPEATEDLY MOVING OVER
THE SAME AREAS. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL
BE POSSIBLE WITH THE HEAVIEST ACTIVITY...WHICH MAY RAPIDLY FLOOD
SMALL CREEKS AND STREAMS...URBAN AREAS...AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND
NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI.
THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS
POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL
PLAINS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED EAST OF A LINE FROM
JOPLIN...TO HERMITAGE...TO ELDON MISSOURI THIS AFTERNOON AND EARLY
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Jun 6, 3:37 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     1 NNE ROLLA             37.96N  91.76W
06/06/2008                   PHELPS             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED BUILDING DAMAGE AT THE 2500
            BLOCK OF NORTH 63. THE ROOF WAS DAMAGED AND SEVERAL
            UHAUL TRAILERS WERE BLOWN ABOUT 40 YARDS. THE LOWES HAD
            SEVERAL PORTABLE SHEDS DAMAGED AS WELL AS THE GREENHOUSE
            ATTACHED TO THE MAIN BUILDING.

&&

LD
Local storm report, Jun 6, 4:09 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
06/06/2008                   GREENE             MO   AMATEUR RADIO

            2 FEET OF WATER REPORTED AT THE INTERSECTION OF PORTLAND
            AND DELAWARE.

1140 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
06/06/2008                   GREENE             MO   EMERGENCY MNGR

            TWO FEET OF FLOWING WATER WAS REPORTED AT THE
            INTERSECTION OF PORTLAND AND DELWARE IN SPRINGFIELD

1209 PM     FLASH FLOOD      4 NE SPRINGFIELD        37.24N 93.22W
06/06/2008                   GREENE             MO   TRAINED SPOTTER

            WATER FLOWING OVER THE ROAD AT KEARNEY ST AND HIGHWAY 65

1213 PM     FLASH FLOOD      4 SE SPRINGFIELD        37.16N 93.23W
06/06/2008                   GREENE             MO   PUBLIC

            STREET FLOODING WAS REPORTED IN SOUTHEAST SPRINGFIELD

1226 PM     TSTM WND GST     TWIN BRIDGES            37.55N 92.60W
06/06/2008  E50.00 MPH       LACLEDE            MO   EMERGENCY MNGR

1226 PM     HAIL             TWIN BRIDGES            37.55N 92.60W
06/06/2008  E0.25 INCH       LACLEDE            MO   EMERGENCY MNGR

1239 PM     FLASH FLOOD      ROLLA                   37.95N 91.77W
06/06/2008                   PHELPS             MO   STORM CHASER

            STREET FLOODING OF NUMEROUS INTERSECTIONS

1245 PM     FUNNEL CLOUD     6 S LAQUEY              37.68N 92.30W
06/06/2008                   PULASKI            MO   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED BY MULTIPLE SOURCES

0132 PM     TORNADO          NEWBURG                 37.91N 91.90W
06/06/2008                   PHELPS             MO   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TORNADO ON GROUND AT NEWBURG

0208 PM     FUNNEL CLOUD     3 S ROLLA               37.91N 91.77W
06/06/2008                   PHELPS             MO   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED AT 63 HIGHWAY 3 MILES SOUTH OF
            ROLLA

0215 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
06/06/2008                   PHELPS             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A ROOF BLOWN OFF OF A WAREHOUSE
            ON THE EXTREME NORTH PART OF ROLLA ON HIGHWAY 63

0215 PM     TSTM WND GST     1 WNW NORTHWYE          37.98N 91.76W
06/06/2008  E75.00 MPH       PHELPS             MO   TRAINED SPOTTER

            TREE BRANCHES DOWN WITH TRAMPOLINE BLOWN OVER A FENCE

0228 PM     FLASH FLOOD      3 NNE NIANGUA           37.43N 92.81W
06/06/2008                   WEBSTER            MO   EMERGENCY MNGR

            LITTLE BOWEN OUT OF ITS BANKS WITH 2 TO 3 FEET OF WATER
            OVER ROAD.  HIGHWAY HH EAST OF CC HAS PAVEMENT RIPPED OFF
            OF ROAD.

0328 PM     TSTM WND DMG     1 NNE ROLLA             37.96N 91.76W
06/06/2008                   PHELPS             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED BUILDING DAMAGE AT THE 2500
            BLOCK OF NORTH 63.  THE ROOF WAS DAMAGED AND SEVERAL
            UHAUL TRAILERS WERE BLOWN ABOUT 40 YARDS.  THE LOWES HAD
            SEVERAL PORTABLE SHEDS DAMAGED AS WELL AS THE GREENHOUSE
            ATTACHED TO THE MAIN BUILDING.

&&

BARJENBRUCH
Local storm report, Jun 6, 4:48 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      JOPLIN                  37.08N  94.51W
06/06/2008                   JASPER             MO   EMERGENCY MNGR

            NUMEROUS LOW WATER CROSSINGS NEAR JOPLIN UNDER WATER

&&

GC
Local storm report, Jun 6, 4:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     1 NNE ROLLA             37.96N  91.76W
06/06/2008                   PHELPS             MO   EMERGENCY MNGR

            SHINGLE DAMAGE ON NUMEROUS HOUSES .5 MILES NNE OF ROLLA

&&

GC
Local storm report, Jun 6, 4:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLASH FLOOD      EDGAR SPRINGS           37.70N  91.87W
06/06/2008                   PHELPS             MO   EMERGENCY MNGR

            NUMEROUS CREEKS OUT OF BANKS AROUND EDGAR SPRINGS

&&

GC
Local storm report, Jun 6, 5:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      3 E LEBANON             37.68N  92.61W
06/06/2008                   LACLEDE            MO   EMERGENCY MNGR

            WATER OVER HIGHWAY 32 3 MILES E OF LEBANON

&&

GC

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 5, 11:29 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Jun 6, 12:16 AM CDTFlash Flood WarningSGFBarton, Vernon8 hr
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Jun 6, 1:28 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan62 min
Jun 6, 1:52 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Jun 6, 1:58 AM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 6, 2:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade36 min
Jun 6, 2:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence45 min
Jun 6, 2:29 AM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
Jun 6, 2:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk54 min
Jun 6, 2:51 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
Jun 6, 3:03 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Miller, Morgan40 min
Jun 6, 3:37 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Jun 6, 4:06 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Lawrence, Polk, Webster3 hr
Jun 6, 4:31 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 6, 4:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller35 min
Jun 6, 4:50 AM CDTAreal Flood AdvisorySGFCamden, Laclede, Maries, Miller, Phelps, Pulaski107 min
Jun 6, 9:35 AM CDTRiver Flood WarningSGFVernon48 hr
Jun 6, 10:42 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 11 more6 hr
Jun 6, 11:02 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 6, 11:50 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster25 min
Jun 6, 11:55 AM CDTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more6 hr
Jun 6, 12:14 PM CDTSevere Thunderstorm WarningSGFLaclede31 min
Jun 6, 12:44 PM CDTTornado WarningSGFLaclede, Pulaski31 min
Jun 6, 12:54 PM CDTFlash Flood WarningSGFPhelps5 hr
Jun 6, 1:22 PM CDTTornado WarningSGFPhelps38 min
Jun 6, 1:32 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski45 min
Jun 6, 1:44 PM CDTFlash Flood WarningSGFDade, Jasper9 hr
Jun 6, 1:57 PM CDTTornado WarningSGFPhelps18 min
Jun 6, 2:15 PM CDTTornado WarningSGFPhelps22 min
Jun 6, 4:17 PM CDTTornado WarningSGFWright28 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Jun 6, 4:51 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 6, 5:38 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright6 hr
Jun 6, 6:28 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk47 min
Jun 6, 6:41 PM CDTTornado WarningSGFPolk64 min
Jun 6, 6:55 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.